Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Dong, Xianjing
and
Yang, Shuangshuang
2022.
Nevanlinna theory via holomorphic forms.
Pacific Journal of Mathematics,
Vol. 319,
Issue. 1,
p.
55.
Liu, Mengyue
and
Dong, Xianjing
2025.
Algebraic degeneracy theorem on complete Kähler manifolds.
Analysis and Mathematical Physics,
Vol. 15,
Issue. 3,
Yang, Shuang-shuang
and
Liao, Liang-wen
2025.
Existence theorems for Fermat-type equations on Riemann surfaces.
Complex Variables and Elliptic Equations,
p.
1.
Liu, M.
and
Dong, X.
2025.
Propagation of algebraic dependence and its applications.
Analysis Mathematica,
Vol. 51,
Issue. 2,
p.
559.